# SDR ASAA0480460

- Difficulty date: May 29, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 5930580
- Condition: Dented
- Location: Lt Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND LEFT WING NR 5 SLAT IS DENTED.  REMOVED DAMAGED SECTION.  INSTALLED FILLER AND DOUBLER PER SRM 57-03.  (M)
